Jiang Zeng

According to our database1, Jiang Zeng authored at least 75 papers between 1989 and 2021.

Collaborative distances:

Timeline

Legend:

Book 
In proceedings 
Article 
PhD thesis 
Other 

Links

On csauthors.net:

Bibliography

2021
Brändén's (<i>p</i>, <i>q</i>)-Eulerian polynomials, André permutations and continued fractions.
J. Comb. Theory, Ser. A, 2021

New equidistribution of set-valued statistics on permutations.
Discret. Math., 2021

Equidistributions of mesh patterns of length two and Kitaev and Zhang's conjectures.
Adv. Appl. Math., 2021

2020
A Weld Joint Type Identification Method for Visual Sensor Based on Image Features and SVM.
Sensors, 2020

Eulerian polynomials and excedance statistics.
Adv. Appl. Math., 2020

2019
Around the q-binomial-Eulerian polynomials.
Eur. J. Comb., 2019

A <i>q</i>-analogue of generalized Eulerian polynomials with applications.
Adv. Appl. Math., 2019

(<i>q</i>, <i>t</i>)-Catalan numbers: gamma expansions, pattern avoidances, and the (-1)-phenomenon.
Adv. Appl. Math., 2019

An algorithm of hand-eye calibration for arc welding robot.
Proceedings of the 16th International Conference on Ubiquitous Robots, 2019

2018
On two unimodal descent polynomials.
Discret. Math., 2018

A unifying combinatorial approach to refined little Göllnitz and Capparelli's companion identities.
Adv. Appl. Math., 2018

An analytical solution of inverse kinematics for a 7-DOF redundant manipulator.
Proceedings of the 15th International Conference on Ubiquitous Robots, 2018

2016
Symmetric unimodal expansions of excedances in colored permutations.
Eur. J. Comb., 2016

On Total Positivity of Catalan-Stieltjes Matrices.
Electron. J. Comb., 2016

2015
The γ-positivity of basic Eulerian polynomials via group actions.
J. Comb. Theory, Ser. A, 2015

A curious polynomial interpolation of Carlitz-Riordan's q-ballot numbers.
Contributions Discret. Math., 2015

A combinatorial approach to the 2D-Hermite and 2D-Laguerre polynomials.
Adv. Appl. Math., 2015

2014
Positivity properties of Jacobi-Stirling numbers and generalized Ramanujan polynomials.
Adv. Appl. Math., 2014

2013
Separation of variables and combinatorics of linearization coefficients of orthogonal polynomials.
J. Comb. Theory, Ser. A, 2013

Pfaffian decomposition and a Pfaffian analogue of q-Catalan Hankel determinants.
J. Comb. Theory, Ser. A, 2013

Two truncated identities of Gauss.
J. Comb. Theory, Ser. A, 2013

2012
The symmetric and unimodal expansion of Eulerian polynomials via continued fractions.
Eur. J. Comb., 2012

Jacobi-Stirling polynomials and P-partitions.
Eur. J. Comb., 2012

On the number of congruence classes of paths.
Discret. Math., 2012

On Zudilin's q-Question about Schmidt's Problem.
Electron. J. Comb., 2012

2011
A bijective enumeration of labeled trees with given indegree sequence.
J. Comb. Theory, Ser. A, 2011

A curious q-analogue of Hermite polynomials.
J. Comb. Theory, Ser. A, 2011

Bijections for Entringer families.
Eur. J. Comb., 2011

Enumerating wreath products via Garsia-Gessel bijections.
Eur. J. Comb., 2011

The combinatorics of Al-Salam-Chihara <i>q</i>-Laguerre polynomials.
Adv. Appl. Math., 2011

Fix-Euler-Mahonian statistics on wreath products.
Adv. Appl. Math., 2011

2010
The q-tangent and q-secant numbers via continued fractions.
Eur. J. Comb., 2010

An involution for symmetry of hook length and part length of pointed partitions.
Discret. Math., 2010

Combinatorial Proof of a Curious <i>q</i>-Binomial Coefficient Identity.
Electron. J. Comb., 2010

Combinatorial Interpretations of the Jacobi-Stirling Numbers.
Electron. J. Comb., 2010

Some congruences involving central <i>q</i>-binomial coefficients.
Adv. Appl. Math., 2010

2009
Euler-Mahonian statistics on ordered set partitions (II).
J. Comb. Theory, Ser. A, 2009

On arithmetic partitions of Z<sub>n</sub>.
Eur. J. Comb., 2009

The Andrews-Stanley partition function and Al-Salam-Chihara polynomials.
Discret. Math., 2009

On the Total Weight of Weighted Matchings of Segment Graphs.
Electron. J. Comb., 2009

2008
Euler--Mahonian Statistics on Ordered Set Partitions.
SIAM J. Discret. Math., 2008

Multiple extensions of a finite Euler's pentagonal number theorem and the Lucas formulas.
Discret. Math., 2008

Derangements and Euler's difference table for C<sub>l</sub> wr S<sub>n</sub>.
Electron. J. Comb., 2008

2007
A <i>q</i>-analog of dual sequences with applications.
Eur. J. Comb., 2007

A generalization of the Ramanujan polynomials and plane trees.
Adv. Appl. Math., 2007

2006
The Eulerian distribution on involutions is indeed unimodal.
J. Comb. Theory, Ser. A, 2006

Combinatorial interpretations of the <i>q</i>-Faulhaber and <i>q</i>-Salié coefficients.
J. Comb. Theory, Ser. A, 2006

A <i>q</i>-analog of the Seidel generation of Genocchi numbers.
Eur. J. Comb., 2006

Some arithmetic properties of the <i>q</i>-Euler numbers and <i>q</i>-Salié numbers.
Eur. J. Comb., 2006

The number of convex polyominoes and the generating function of Jacobi polynomials.
Discret. Appl. Math., 2006

Distribution of Crossings, Nestings and Alignments of Two Edges in Matchings and Partitions.
Electron. J. Comb., 2006

Generalizations of Cauchy's determinant and Schur's Pfaffian.
Adv. Appl. Math., 2006

2005
A short proof of the <i>q</i>-Dixon identity.
Discret. Math., 2005

A q-Analogue of Faulhaber's Formula for Sums of Powers.
Electron. J. Comb., 2005

A Combinatorial Proof of a Symmetric q-Pfaff-Saalschütz Identity.
Electron. J. Comb., 2005

On some <i>q</i>-identities related to divisor functions.
Adv. Appl. Math., 2005

Corrigendum to "Some new identities for Schur functions" [Adv. in Appl. Math. 27 (2001) 493-509].
Adv. Appl. Math., 2005

2004
Sur une Généralisation des Coefficients Binomiaux.
Electron. J. Comb., 2004

2003
Combinatorics of generalized Tchebycheff polynomials.
Eur. J. Comb., 2003

2002
Nouvelles statistiques de partitions pour les q-nombres de Stirling de seconde espèce.
Discret. Math., 2002

2001
A New Decomposition of Derangements.
J. Comb. Theory, Ser. A, 2001

A Combinatorial Formula for the Linearization Coefficients of General Sheffer Polynomials.
Eur. J. Comb., 2001

Some New Identities for Schur Functions.
Adv. Appl. Math., 2001

2000
A Bijective Proof of Lassalle's Partition Identity.
J. Comb. Theory, Ser. A, 2000

1999
q-Polynômes de Gandhi et statistique de Denert.
Discret. Math., 1999

1997
The<i>k</i>-Extensions of some New Mahonian Statistics.
Eur. J. Comb., 1997

1996
Multinomial convolution polynomials.
Discret. Math., 1996

Sur quelques propriétés de symétrie des nombres de Genocchi.
Discret. Math., 1996

Some equidistributioned statistics on Genocchi permutations.
Electron. J. Comb., 1996

1994
Sur une extension des nombres d'Euler et les records des permutations alternantes.
J. Comb. Theory, Ser. A, 1994

1993
Énumérations de Permutations et <i>J</i>-Fractions Continues.
Eur. J. Comb., 1993

1990
Calcul Saalschützien des Partitions et des Dérangements Colorés.
SIAM J. Discret. Math., 1990

Un modèle symétrique pour l'identité de Al-Salam-Fields.
Discret. Math., 1990

1989
Pfaff-saalschutz revisited.
J. Comb. Theory, Ser. A, 1989

Records, Antirecords et Permutations Discordantes.
Eur. J. Comb., 1989


  Loading...